MathSciNet Relay Station
MathSciNet bibliographic data
MR2560107 53D42 (53D35 57R17)
Ekholm, Tobias; Etnyre, John B.; Sabloff, Joshua M. A duality exact sequence for Legendrian contact homology. Duke Math. J. 150 (2009), no. 1, 1–75.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement